# SDR FDEA201407261980

- Difficulty date: July 26, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 91,800 hours, 37,990 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NCA60463
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 4.5 INCHES LONG CRACK AT NLG WW LT WALL FWD END.  CUT OUT CRACK & PERFORMED REPAIR IAW SRM 53-00-01 FIG 10 SHEET 5 & 51-31-01.  MATERIAL 7075-T6 063C BATCH 2629113 & 7075-T6 071 BATCH 1874677.  MAJOR REPAIR.
